# SDR AALA2019042209026

- Difficulty date: April 18, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A321-231
- Aircraft serial: 6227
- Aircraft time: 16,172 hours, 4,653 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: R4 CABIN DOOR EMERGENCY OPERATING CYLINDERS CHARGE PRESSURE IS 1400 PSI AT 75 DEG F. SERVICED R4 CABIN DOOR  WITH NITROGEN IAW AMM 52-10-00.
